On the convergence of methods with different time steps in
Doklady Akademii Nauk, Tome 346 (1996) no. 3, pp. 315-318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_3_a6,
author = {V. I. Drobyshevich},
title = {On the convergence of methods with different time steps in},
journal = {Doklady Akademii Nauk},
pages = {315--318},
year = {1996},
volume = {346},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_3_a6/}
}
V. I. Drobyshevich. On the convergence of methods with different time steps in. Doklady Akademii Nauk, Tome 346 (1996) no. 3, pp. 315-318. http://geodesic.mathdoc.fr/item/DAN_1996_346_3_a6/